Thats a good reading for your neuts. I thought mine were good at 2.67 but that has put mine into perspective! My White blood count was ok 4.6 and Hb 116 so doing ok on the full dose.
Another round and no sickness ......yeah...as you say just waiting for the bone pain to kick in!
im also going to have biosulphates and hormone therapy so will be discussing this with consultant in a couple of weeks. I think it starts after radiotherapy.
Good luck with the SE
Hi Lovely Ladies,
On Friday I started Herceptin and had my second T (Paclitaxol), so far I haven’t suffered with SEs other than a slightly flushed face, some mild aches and pains and general tiredness…...phew!
Georgie – glad you started T, hope you stay on track now.
Jude – have you started on bisphosphonates yet? How are you getting on?
Hope everyone is doing well and SEs not causing too many issues - take care!
I had the flushed face on T, it kept flaring up, esp when I went outside.
It wasn’t itchy though just flushed and hot to the touch and looked a bit swollen around the eyes.
I rang up the chemo hotline and they told me it was fairly common and to take piriton and went down a couple of days afterwards.
Perhaps ring the chemo hotline and get their advice.
I had my first T yesterday.... yay! I had it at last. Only 75%, with only 50% steroids....
They gave me chlorphenamine, also known as piriton, to take up to 3 times a day. I called to ask them which symptoms it helped with... nurse I spoke to didn't know, but will get back to me.
So so far no achey legs or fatigue as it is only day 2, but my eyes are hurting a bit and I have a flushed face which is getting a bit hot and itchy.....
any clues Ladies?
Thank you so much xxx
Thank you for my birthday wishes. Yes I will be celebrating in the New Year once all this treatment is finished.
Luckily my actual birthday falls in my “good” week so a glass of bubbly might be on the cards!
I also saw my onc today to discuss round 2 of T. No changes for me with the dosage as my SEs were mainly limited to week 1, therefore he thought I could cope with full dosage again.....he didn’t mention the cumulative effect!
I now have my extra strong painkillers for the backache and bone aches - he thought from the injections.
Extra mouthwash as well....
We had a long chat about radiotherapy and I am on a 4 week radio treatment plan - they will give me an extra week as I am considered a “youngster” even though I hit 50at the weekend! I had 7 positive nodes so I will need radio on breast in general and then a targeted one on the tumour site, as well as the node area and shoulder region.
Hoping my bloods are good so I can get on with round 5 of chemo.....starting to get really fed up with the long slog but need to keep reminding myself it will be worth it in th end!
Hope everyone is going ok.
Sorry to hear you had a bad reaction to Herceptin and your chemo is delayed – not what you wanted but better that you are well enough before you carry on with chemo. Take care over the weekend.
There was a change of plan today and I only had my first T (Paclitaxol). I’m having Herceptin next Friday and after I’ve been monitored for several hours I will have T (Paclitaxol) again on same day. They want to see how I react to T first which seems to makes sense. So far so good, no SEs yet but it’s early days!
I will buy some anti-histamine tablets tomorrow so I am ready just in case! Sounds like other than that you are doing well on T. Good news.
Thanks for the update, let us know how you get on at the docs.
Wishing everyone a safe and relaxing weekend. Take care!
Good evening lovely Ladies,
Had my first herceptin yesterday.
The nurse kept telling me there are no side effects, but they were keeping me for 6 hours 'in case.... '
When I got home I felt really sick, had a sandwich, which I forced down, and went to bed. Was very nauseous and had a temp as well, plus diarrhoea so stayed there until this morning.
A friend came to me to pick me up for T chemo round 1, and said that I seemed really breathless again.
Got to hospital, but they were not happy with how I seemed. Onc decided I might have a chest infection..... so no chemo for me today. Ended up with 2 litres of fluid, and oral antibiotics to go home with. Was given the choice to stay in, which I declined politely! Had to promise to go to A and E if I wasn't feeling any better over the weekend.
Love to all
Good luck to all of you starting your new treatments this week and I hope those of you still on the initial treatments are doing ok.
Ive just spoken to the chemo unit about my red face- I keep getting red cheeks which flare up for unknown reason and feel really hot, bit like sunburn. My face is also very dry.
Ive had it for a couple of days and at first I thought it might be sun burn from my walk the other day but the redness wasn’t calming down.
Apparently it is a common SE of the T regime- just been told to take antihistamine tablets to try and reduce the
redness. They said it is just a mild reaction and only concerned if breathing difficulties or temp.
So maybe make sure you have some anti histamine in your ever expanding pill cupboards! But obviously if you do get a red face then check first with the chemo unit just in case it is something else!
Apart from that I’m actually feeling ok - I’m in Day 11. A little bit of sorenesss around nails......eek and occasional pins and needles in feet.... but I ll wait till I see onc next weeek to discuss these issues.
Fantastic news that you are home - I hope you had great nights sleep in your own bed! Take care.
I start H and T tomorrow but my T is Paclitaxol not Docetaxol hence weekly rather than every 3 weeks.
Interesting to hear that you are going to have bisphosphonates, I am discussing this with my oncologist and just weighing up the benefits versus the SEs....but think I will go ahead.
Sorry to hear about your accident. Not what you need! But good that nobody was hurt and you will get it sorted through the insurance.
Good luck for today – I start Herceptin tomorrow.
I’m wondering if you could get treatment for ‘’dry bits’’ on prescription? I’m planning to talk to my Doctor about it to see if I can.
Good to hear that your enzymes down and chemo back on track. I know what you mean about being relieved, I have my end date cemented in my brain so will be gutted if it gets delayed!
Take care everyone!
Jude, I am so glad you are home... stay well!!
I start on Herceptin tomorrow, and T (docetaxol) on Friday.....
I wish I didn't even know the H word or the T word.... just thinking, this time last year, most of us didn't.
Had a little wobble this morning when I thought I saw some pus around the picc line entry point. The chemo unit had me come in to have it looked at, dressing changed and swabbed the white fluid? They said they didn't think it looked like an infection, so I am going ahead with treatment as planned.
Didn't help that on the way in to the hospital, someone backed their taxi into the side of my car. I got all the drivers details, took a photo of his car and mine, and even asked him to sign a statement to say it was his fault....... He was really apologetic, but then tried to say he could ask a mate to fix it if I didn't use my insurance company etc. No way!!!!! Not too much damage, but it will need fixing properly. Insurance company was amazing. They are arranging all the repairs and supplying a courtesy car. I have told them my 'situation', and that I was not sure I would be home when they pick up my car and bring the hire car.
Could have done without this, but in a funny sort of way, this just doesn't matter; with what we are going through with treatment, which is essentially saving our lives, a broken car seems like a minor complication.
Sorry to hear about you hospital admission - did you have a temperature or just felt unwell?
Morphine for the bone pain sounds like a good idea!
Take care and wishing you a speedy recovery
Hi Lovely Ladies,
Ktk – Big congrats on finishing chemo…..a milestone we are all looking forward to!
Jude – Great blog, thanks for sharing. Good luck with the Pink Party and the baking…..I would definitely be buying in regardless of how I felt… but that’s because I am a rubbish cook/baker!
Sue – Sorry to hear about your delay but pleased to hear you are being well looked after.
Georgie and Memar – I’m also starting H and T soon….this week (Friday), so I will be making the most of the next few days whilst I’m feeling good!
Jo and Jude – good to hear your updates on H and T, gives us an idea of what to expect.
Good luck to everyone undergoing treatment this week and I hope those pesky SEs are kind to you all.